# SDR SWIA2019101646482

- Difficulty date: September 10, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE HAS CORROSION (C-CHECK) RO: 10/13/2019 SERVICE DOOR SILL ANGLE IS CORRODED AND REPLACED WITH NEW SILL ANGLE IAW SRM.
